Skip to content

Read user comments about the side effects, benefits, and effectiveness of bystolic oral.

Overall User Ratings

823 Total User Reviews

User Reviews

«Previous 541-545 of 643 Next»
Condition: High Blood Pressure
1/16/2009 1:04:39 PM

Reviewer: marshadod, 55-64 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 2

Satisfaction

Current Rating: 2

Comment:
The medication is causing me to feel like I can't get enough air. It is also causing me to itch but for some reason the Dr. wants me to stay on this medicine.

Condition: High Blood Pressure
1/15/2009 4:09:55 PM

Reviewer: donnie, 45-54 Male on Treatment for 1 to less than 2 years (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 2

Satisfaction

Current Rating: 2

Comment:

Condition: High Blood Pressure
1/21/2009 12:29:22 PM

Reviewer: bystolic, 45-54 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 2

Satisfaction

Current Rating: 1

Comment:
after taking for awhile my bood pressure increased felt ill all the time.

Condition: High Blood Pressure
1/20/2009 2:38:36 PM

Reviewer: 55-64 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 1

Comment:
To be effective I would need a dose higher than I would like. The side effects, especially the dizziness, nausea, headaches, restless sleep and feeling faint were too hard to handle for me. On the positive side, taking only 2.5 mg every morning did slow my heart rate down 15-20 beats per minute. However, it did not lower my blood pressure at all.

Condition: High Blood Pressure
1/12/2009 7:22:23 PM

Reviewer: sunflower, 55-64 Female (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
I have been trying for a long time to find a blood pressure medicine that does not cause severe reactions. I was on amiloride for a year and went to er with hypoentremia. Tekturna made my hair fall out. Methyldopa sent my liver enzymes off the chart and made me very ill. The dr. wants to start me on bystolic, but I have asthma and I am reluctant to go on it. Does anyone have any suggestions. ... Show Full Comment

«Previous 541-545 of 643 Next»

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

MS Overview
Recognizing symptoms.
feet
Solutions for 19 types.
pregnancy test and calendar
Helping you get pregnant.
build a better butt
How to build a better butt.
lone star tick
How to identify that bite.
woman standing behind curtains
How it affects you.
brain scan with soda
Tips to avoid complications.
row of colored highlighter pens
Tips for living better.
psoriasis
How to keep flares at bay.
woman dreaming
What Do Your Dreams Say About You?
spinal compression fracture
Treatment options.

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.